MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; IMPLANTABLE DEVICE
Model Number D141
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrogram (egm) review was requested for this implantable cardioverter defibrillator (icd) system due to inappropriate tachy therapy.Egm review revealed that supraventricular tachycardia (svt) became uncorrelated due to an artefact observed on the shock channel, and anti-tachycardia pacing (atp) and single shock were delivered.The rhythm did not change, and the second shock was diverted.This icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause/resolution and initial reporter contact details.At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause/resolution and initial reporter contact details.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that electrogram (egm) review was requested for this implantable cardioverter defibrillator (icd) system due to inappropriate tachy therapy.Egm review revealed that supraventricular tachycardia (svt) became uncorrelated due to an artefact observed on the shock channel, and anti-tachycardia pacing (atp) and single shock were delivered.The rhythm did not change, and the second shock was diverted.This icd remains in service.No additional adverse patient effects were reported.Additional information received reported that the patient implanted with this implantable cardioverter defibrillator (icd) system was scheduled for a virtual follow-up appointment in (b)(6) 2026.This icd system remains in service.No additional adverse patient effects were reported.

Brand Name
INOGEN? EL ICD VR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24907109
Report Number2124215-2026-20839
Device Sequence Number9827493
Product Code LWS
UDI-Device Identifier00802526534225
UDI-Public(01)00802526534225(17)170108
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/07/2017
Device Model NumberD141
Device Catalogue NumberD141
Device Lot Number188260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/20/2026
06/03/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/03/2026
06/04/2026
Date Device Manufactured01/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale